# SDR UALA2011011900314

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 54,214 hours, 6,442 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH EMERGENCY EXIT LIGHT SWITCH SELECTED TO 'ARM', THE EMERGENCY LIGHT CAME 'ON'.  FOUND CB OPEN ON P7 GRID G15.  RESET CB AND TESTED OKAY.  UPON ACFT ARRIVAL FOUND TEST SWITCH AT DOOR 1L ACTUATED AND SWITCH GUARD MISSING.  REPLACED SWITCH GUARD.  GROUND CHECKED OKAY.
